IAM   02674
INSTITUTO ARGENTINO DE MATEMATICA ALBERTO CALDERON
Unidad Ejecutora - UE
artículos
Título:
Non commutative truncated polynomial extensions
Autor/es:
JORGE A. GUCCIONE; JUAN J. GUCCIONE; CHRISTIAN VALQUI
Revista:
JOURNAL OF PURE AND APPLIED ALGEBRA
Editorial:
ELSEVIER SCIENCE BV
Referencias:
Lugar: Amsterdam; Año: 2012 vol. 216 p. 2315 - 2315
ISSN:
0022-4049
Resumen:
We introduce the notion of non commutative truncated polynomial extension of an algebra A. We study two families of these extensions. For the first one we obtain a complete classification and for the second one, which we call upper triangular, we find that the obstructions to inductively construct them, lie in the Hochschild homology of A, with coefficients in a suitable A-bimodule.